# SDR WX0A2025020732308

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 43,322 hours, 27,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) SLIDE INDICATOR FRO R2 DOOR ON ECAM INTERMITTENT. / FOUND GIRT BAR ASSEMBLY IMPROPERLY FOLDED AND DRAGGING ON FLOOR. RE-SECURED GIRT BAR FOLD PER AMM 25-62-44-400-803-A. R2 DOOR ECAM ARMED/DISRAMED INDICATIONS OK PER AMM 52-10-00-410-001-A. A/C OK FOR SERVICE."
